CSpace
一类高维非自治非线性系统的周期解
王慕秋1; 王联1; 李黎明2
1989
Source Publication数学季刊
ISSN1002-0462
Volume000Issue:002Pages:17
Abstract§1.引言高维乘积空间中的非线性、非自治的周期系统的周期解问题,由于有很强的实际应用背景,因而始终是常微分方程定性理论研究中一个很有活力、生机勃勃的中心课题。然而由于问题本身的难度,这就向有志于这个课题的研究工作者,提供了广阔的前景。目前从文献1,2中见到处理这类问题的方法大致可归结为两种:
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44936
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.河北经贸大学
Recommended Citation
GB/T 7714
王慕秋,王联,李黎明. 一类高维非自治非线性系统的周期解[J]. 数学季刊,1989,000(002):17.
APA 王慕秋,王联,&李黎明.(1989).一类高维非自治非线性系统的周期解.数学季刊,000(002),17.
MLA 王慕秋,et al."一类高维非自治非线性系统的周期解".数学季刊 000.002(1989):17.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王慕秋]'s Articles
[王联]'s Articles
[李黎明]'s Articles
Baidu academic
Similar articles in Baidu academic
[王慕秋]'s Articles
[王联]'s Articles
[李黎明]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王慕秋]'s Articles
[王联]'s Articles
[李黎明]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.